I am 21 years old boy suffering from burning sensation in the upper part of the stomach with back pain. Also, I have to urinate many times and have the urge to urinate always. I take medicine Levofloxacin, a syrup and feel suitable for a few days but now I am suffering from these problems again.
Welcome to icliniq.com.
The problems what you said above is curable.
1) A burning sensation is due to gastritis.
2) Urge to urinate, and frequent micturition is due to urinary tract infection.
For gastritis take regular food at regular intervals and avoid spicy, peppery and masala foods. Avoid smoking and alcohol if you are into that.
A) Tablet Pantocid-d 1-0-0 X 10 days.
B) Tablet Sompraz-L (Esomeprazole) 0-0-1 X 10 days.
C) Tablet Sucrafil O (Sucralfate) 10 ml 1-1-1.
All medicines before food.
UTI (urinary tract infection) take adequate fluid, minimum of five liters of water and liquids.
A) Tablet Norflox (Norfloxacin) 400 1-0-1 X 7 days.
B) Syrup Citralka (Disodium hydrogen citrate) 10 ml in 25 ml water three times a day.
This will help to cure. Kindly follow up SOS.
Query: Hello doctor, It is about nine months since I have had L4 hemilaminectomy, L5 foraminotomy and drilling of bone fracture at L4-L5 level. I had an MRI two months later due to severe pain. The MRI report presented inflammation and edema of the back muscles, inflammation of nerve roots, compressi... Read Full >>
Answer: Hello, Welcome to icliniq.com. I have gone through your reports (attachment removed to protect patient identity). The tethered cord is a result of fibrosis and inflammation. Your symptoms of back pain and weakened bowel and bladder movements could be explained with the tethered cord. ... Read Full
Query: Hello doctor, I am 27 years old male. I was sitting in front of the computer for more than 10 hours per day for past one month. I have mild pain in my lower back, not a constant pain. the pain either left side or right side but the right side is more time the pain always shift its position. and whil... Read Full >>
Answer: Hi, Welcome to icliniq.com. I have seen your reports (attachment removed to protect patient identity). According to your complaints, I will suggest you few things. Do not sit in front of the computer for a long time not more than one hour after that at least walk for 2 to 3 minutes and you can get... Read Full
Query: Hi doctor, I am suffering from low-grade fever, hair loss, and extreme tiredness. There is pain and burning sensation in my stomach along with loss of appetite and weight gain. I got my ANA test done and it came positive. My ESR level has increased. All my other test results found to be negative. Pl... Read Full >>
Answer: Hi, Welcome to icliniq.com. I went through your reports (attachment removed to protect patient's identity) and observed that there is no autoimmune disease present. Since you have been suffering from multiple joint pains for the past one year, you should have tested for rheumatoid arthritis (RA) ... Read Full
Ask your health query to a doctor online?Ask a General Medicine Physician Now